# SDR UALA2012071203766

- Difficulty date: July 10, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 71,032 hours, 21,059 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 331200E
- Part serial: 61983331
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 331200E
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT CREW NOTES SLIGHT OIL ODOR IN CABIN WHEN APU BLEED IS ON.  RAN ENGINES AT IDLE AND RAN BOTH PACKS.  NO OIL ODOR NOTED AND CONDITION ACCEPTABLE TO THE CREW.  ALSO, OIL IN APU COMPARTMENT.  POSSIBLE LEAK.  SERVICED OIL TANK 1 QUART. REMOVED APU PER MM.    REPLACED APU AS PER TOD 49 -11-01.  LEAK AND OPS CHECKED GOOD.
